# SDR ASAA0480502

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4165X
- Part serial: 007
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, RADOME FAILED GAP CHECK BETWEEN AFT EDGE OF RADOME AND FUSELAGE SKIN, STEP 17 OF T/C 244530001.  RADOME TO FUSELAGE GAP ACCEPTABLE IAW EA 5350-01156.
